... the am. after starting this med my reading are this am 248. yesterday, am it was 300.Does it start out being high, than began to go down? I'm going to the bathroom a lot can't make it to the bathroom sometime
That shouldn't be happening, this drug causes more glucose to be peed out so of course there will be increased frequency in urination but your blood sugar should be decreasing. It sounds like you have been urinating a lot so it looks like your kidneys are working well in excreting the glucose but your numbers are still high... Call your doctor, you may need to be on insulin
- Farxiga Information for Consumers
- Farxiga Information for Healthcare Professionals (includes dosage details)
- Side Effects of Farxiga (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 4 Dec 2014 • 1 answer
My psychiatrist just put me on mirtazapine and I am a diabetic. I been reading that this drug cause?
Posted 23 Jul 2016 • 2 answers
Posted 26 Jun 2017 • 0 answers
Posted 30 Jun 2017 • 0 answers